# SDR C2XA08TY022

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 9,300 hours, 4,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW EMB 145 AMM 33-50-07, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
